Journal of Operators

Journal of Operators / 2014 / Article

Research Article | Open Access

Volume 2014 |Article ID 545346 | https://doi.org/10.1155/2014/545346

Birsen Sağır, Oğuz Oğur, "On Vector-Valued Generalized Lorentz Difference Sequence Space", Journal of Operators, vol. 2014, Article ID 545346, 4 pages, 2014. https://doi.org/10.1155/2014/545346

On Vector-Valued Generalized Lorentz Difference Sequence Space

Academic Editor: Lingju Kong
Received19 Jun 2014
Accepted15 Sep 2014
Published21 Sep 2014

Abstract

We introduce generalized Lorentz difference sequence spaces . Also we study some topologic properties of this space and obtain some inclusion relations.

1. Introduction

Throughout this work, , , and denote the set of positive integers, real numbers, and complex numbers, respectively.

The notion of difference sequence space was introduced by Kızmaz in [1] in 1981 as follows: for , , where for all . Et and Çolak in [2] defined the sequence space for , , where , , for all , and showed that this space is a Banach space with norm Subsequently difference sequence spaces has been discussed in Ahmad and Mursaleen [3], Malkowsky and Parashar [4], Et and Basarir [5], and others.

Let be a Banach space. The Lorentz sequence space for , is the collection of all sequences such that is finite, where is nonincreasing rearrangement of (we can interpret that the decreasing rearrangement is obtained by rearranging in decreasing order). This space was introduced by Miyazaki in [6] and examined comprehensively by Kato in [7].

A weight sequence is a positive decreasing sequence such that , and , where for every . Popa [8] defined the generalized Lorentz sequence space for as follows: where ranges over all permutations of the positive integers and is a weight sequence. It is known that and hence for each there exists a nonincreasing rearrangement of and (see [8, 9]).

Let be a Banach space and let be a weight sequence. We introduce the vector-valued generalized Lorentz difference sequence space for . The space is the collection of all -valued -sequences    such that is finite, where is nonincreasing rearrangement of and for all .

We will need the following lemmas.

Lemma 1 (see [10]). Let and be the nonincreasing and nondecreasing rearrangements of a finite sequence of positive numbers, respectively. Then for two sequences and of positive numbers we have

Lemma 2 (see [7]). Let be an -valued double sequence such that for each and let be an -valued sequence such that (uniformly in ). Then and for each where and are the nonincreasing rearrangements of and , respectively.

2. Main Results

Theorem 3. The space for is a linear space over the field or .

Proof. Let and let and be the nonincreasing rearrangements of the sequences and , respectively. Since is nonincreasing, by Lemma 1 we have where . Let . Hence we get
This shows that and so is a linear space.

Theorem 4. The space for is normed space with the norm where denotes the nonincreasing rearrangements of .

Proof. It is clear that . Let . Then we have and for all . Hence we get .
Let . Since weight sequence is decreasing, by Lemma 1 we have where and denote the nonincreasing rearrangements of and , respectively.
Let be an element in and let be a vector in . Hence we have

Theorem 5. The space for is complete with respect to its norm.

Proof. Let be an arbitrary Cauchy sequence in with for all . Then we have Hence we obtain for each and so , for a fixed , is a Cauchy sequence in .
Then, there exists such that as . Let . Since for each   , by Lemma 2 we have . Therefore we can choose the nonincreasing rearrangement of . Also, for an arbitrary there exists such that for . Hence we get for . Let be an arbitrary positive integer with and fixed. If we put then we have Thus by Lemma 2 we get for each ; that is, for each . Hence, by (17), (21) we get Also, since is a linear space we have . Hence the space is complete with respect to its norm.

Theorem 6. Let . Then, the inclusion holds.

Proof. Let . Then we have where denotes the nonincreasing rearrangements of . Since is decreasing, by Lemma 1 we get where denotes the nonincreasing rearrangements of and . This completes the proof.

Theorem 7. If , then .

Proof. Let . Since is decreasing we have for every . Hence we get for every . Thus This implies that .

3. Conclusion

If we put instead of , where and , , for all in the definition of , we obtain generalized Lorentz difference sequence space of order . It can be shown that the sequence space is a Banach space with norm where denotes the nonincreasing rearrangements of and properties in this work.

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

References

  1. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at: Publisher Site | Google Scholar | MathSciNet
  2. M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at: Google Scholar | MathSciNet
  3. Z. U. Ahmad and Mursaleen, “Köthe-toeplitz duals of some new sequence spaces and their matrix maps,” Publications de l'Institut Mathématique, vol. 42(56), pp. 57–61, 1987. View at: Google Scholar | MathSciNet
  4. E. Malkowsky and S. D. Parashar, “Matrix transformations in spaces of bounded and convergent difference sequences of order m,” Analysis, vol. 17, no. 1, pp. 87–97, 1997. View at: Publisher Site | Google Scholar | MathSciNet
  5. M. Et and M. Basarir, “On some new generalized difference sequence spaces,” Periodica Mathematica Hungarica, vol. 35, no. 3, pp. 169–175, 1997. View at: Publisher Site | Google Scholar | MathSciNet
  6. K. Miyazaki, “(p,q)-nuclear and (p,q)-integral operators,” Hiroshima Mathematical Journal, vol. 4, pp. 99–132, 1974. View at: Google Scholar | MathSciNet
  7. M. Kato, “On Lorentz spaces lp,q{E},” Hiroshima Mathematical Journal, vol. 6, no. 1, pp. 73–93, 1976. View at: Google Scholar | MathSciNet
  8. N. Popa, “Basic sequences and subspaces in Lorentz sequence spaces without local convexity,” Transactions of the American Mathematical Society, vol. 263, no. 2, pp. 431–456, 1981. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  9. M. Nawrocki and A. Ortynski, “The Mackey topology and complemented subspaces of Lorentz sequence spaces d(w, p) for 0<p<1,” Transactions of the American Mathematical Society, vol. 287, no. 2, pp. 713–722, 1985. View at: Publisher Site | Google Scholar | MathSciNet
  10. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1967.

Copyright © 2014 Birsen Sağır and Oğuz Oğur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

435 Views | 185 Downloads | 0 Citations
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.